Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Liver under stress? Doc??

Author
thecodehaseyes
Olympian Member
  • Total Posts : 868
  • Reward points: 6138
  • Joined: 2007/03/03 18:14:29
  • Status: offline
2007/06/08 12:27:22 (permalink)

Liver under stress? Doc??

Hi guys

Im currently on a tbol/var (50mg ed/70mg ed) stack and have noticed the following symptoms:

Excessive sweating and recently noticed a rash on the left foot(although this could be related to the warm weather), slightly swollen, slight lower back pain.

My suscpicion is it could be the liver under stress??


Im using liv52 (3 x 2) and nac (2000mg ed).

Cheers
#1

5 Replies Related Threads

    Valley Fitness
    TheDoctor
    Moderator
    • Total Posts : 2427
    • Reward points: 8781
    • Joined: 2002/05/07 13:44:32
    • Location: United Kingdom
    • Status: offline
    RE: Liver under stress? Doc?? 2007/06/08 14:00:37 (permalink)
    Does not sound like liver at all.

    Too vague symptoms, sweating could be due too number of causes or just the AAS itself.

    See your GP if concered.
    #2
    thecodehaseyes
    Olympian Member
    • Total Posts : 868
    • Reward points: 6138
    • Joined: 2007/03/03 18:14:29
    • Status: offline
    RE: Liver under stress? Doc?? 2007/06/08 14:25:24 (permalink)
    Will do thanks
    #3
    Keane
    Pro-Member
    • Total Posts : 1676
    • Reward points: 7391
    • Joined: 2006/08/24 21:12:53
    • Status: offline
    RE: Liver under stress? Doc?? 2007/06/09 00:44:31 (permalink)
    Could be a kidney problem. Drink, drink and drink more water.

    Liver problems don't manifest untill you go looking i.e. blood tests. Or when something is serious i.e. Jaundice etc.

    How much water you drinking per day?
    #4
    thecodehaseyes
    Olympian Member
    • Total Posts : 868
    • Reward points: 6138
    • Joined: 2007/03/03 18:14:29
    • Status: offline
    RE: Liver under stress? Doc?? 2007/06/09 14:50:10 (permalink)
    ORIGINAL: Keane

    Could be a kidney problem. Drink, drink and drink more water.

    Liver problems don't manifest untill you go looking i.e. blood tests. Or when something is serious i.e. Jaundice etc.

    How much water you drinking per day?

    Im drinking about 3-4 litres a day. I went to the doctors yesterday showed him my foot and he told me its an infection but not sure what has caused the infection (didnt tell him I was using AAS) he also said the rash/swellinig felt very warm. He gave me antibiotics, by the way do they interfere with AAS?

    Yes no blood in urine or jaundice, but I have lower back pain.
    post edited by thecodehaseyes - 2007/06/09 14:51:44
    #5
    Keane
    Pro-Member
    • Total Posts : 1676
    • Reward points: 7391
    • Joined: 2006/08/24 21:12:53
    • Status: offline
    RE: Liver under stress? Doc?? 2007/06/09 17:16:01 (permalink)

    ORIGINAL: thecodehaseyes

    ORIGINAL: Keane

    Could be a kidney problem. Drink, drink and drink more water.

    Liver problems don't manifest untill you go looking i.e. blood tests. Or when something is serious i.e. Jaundice etc.

    How much water you drinking per day?

    Im drinking about 3-4 litres a day. I went to the doctors yesterday showed him my foot and he told me its an infection but not sure what has caused the infection (didnt tell him I was using AAS) he also said the rash/swellinig felt very warm. He gave me antibiotics, by the way do they interfere with AAS?

    Yes no blood in urine or jaundice, but I have lower back pain.


    Try and get more water down you. Are you constipated? I get constipated from using codeine and if it's bad, I get a lower back ache. After a binge on the booze for the weekend can give you lower back pain. I say pain but more like a dull ache on my left side lower back-kidneys

    Only thing I can think of is to get more fibre in your diet and loads of water, this advice is based on the presumption that your kidneys need to be flushed out. But I'm not a GP and I could be wrong.

    Not sure as to the antibiotics and gear. Thats one for The Doctor or more expeienced AAS users.
    #6
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5